MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX082020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their evolution transfer carriage fell to the floor while an employee was loading their sterilizer resulting in a bruise on their arm.Medical treatment was sought and administered.(ibuprofen).
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the evolution transfer carriage and found that the locking pins were unable to align with the sterilizer's docking station.This allowed the wheels to become unlocked resulting in the reported event.The root cause of the reported event is impact damage by facility personnel subsequently allowing the locking pins to become misaligned.The evolution transfer carriage is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The unit has been removed from service pending repairs.The technician counseled facility personnel on the proper use and operation of the transfer carriage, specifically the importance of not bumping the transfer carriage into walls or other equipment.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The technician replaced the wheel carriage assembly.Tested the unit, confirmed, it to be operating according to specifications.And returned it to service.No additional issues have been reported.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key12414104
Report Number3005899764-2021-00048
Device Sequence Number3515958
Product Code FLE
UDI-Device Identifier00724995150358
UDI-Public00724995150358
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX082020003
Device Catalogue NumberAX082020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/05/2021
08/05/2021
08/05/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/27/2021
10/07/2021
07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown